MathSciNet Relay Station
MathSciNet bibliographic data
MR1427661 05E05 (33C80 33D80)
Knop, Friedrich Integrality of two variable Kostka functions. J. Reine Angew. Math. 482 (1997), 177–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement